# SDR ASAA2018010223068

- Difficulty date: January 2, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 38,159 hours, 11,535 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LIGHT ILLUMINATED ON OVERHEAD PANEL.  ACFT GROUNDED.  SPCU INOPERATIVE LOGGED.  CYCLED POWER & CLEARED FAULT. OP CHECKED NORMAL IAW FIM 24-34 TASK 802.
